Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Taking Apotex for dizziness and vomiting. Is inactivity a side effect of medicine?

thanks a neighbour has been prescribed APOTEX aprochlorperazine 5mg containes maleate for dissiness and vomiting at hospital where she spent 8 days. She has two hearing implants and suffers with vertigo , her age about 82 and she is very small and frail. Should she be concerned as people have commented she is not as talkative or active when she took the tablet yesterday at home? should I suggest she talk with her GP if she ic concerned? When reading the side effects it became obvious that I could scare her If I mentioned any of the side effects that she asked me to check on. Thanks Carol
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting in HealthCareMagic.
As your your neighbour is experiencing vertigo, dizziness and vomiting which can be due to hearing implants. However, Labyrinthitis, an infection of inner ear also presents similarly.
aprochlorperazine is a anti psychotic drug can be used for vomiting. It may occasionally cause side effects like other drugs so it is not an excuse to not to take it.
If symtoms do not resolve or experience any side effect then visit ENT specialist for examination.
Hopr it helps.
take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor